# SDR SIMA20171212002

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 32,061 hours, 27,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19552
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING EMERG, AND OVRHD ISILE EMERG LIGHTS ARE OUT.-C/A-REMOVED AND REPLACED #2 EMER POWER SUPPLY AND CHARGER IAW EMB-145 AMM 33-50-04. OPS CHK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 105196
